Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a differential subordination for domains bounded by parabolas

Yong Chan Kim and Adam Lecko

Full-text not supplied by publisher


Let the domain $\Omega_{\alpha, \beta}$, $\alpha > 0$, $-\infty < \beta < 1$, be bounded by a parabola $y^2 = 4 \alpha (x - \beta)$ in the complex plane $\mathbb{C}$ and let $P_{\alpha, \beta}$ be the analytic and univalent function with $P_{\alpha, \beta}(0) = 1$ and $P_{\alpha, \beta}(\mathcal{U}) = \Omega_{\alpha, \beta}$, where $\mathcal{U} = \{z : |z| < 1 \}$ denote the unit disk in the plane. In this paper, we investigate some interesting properties of a differential subordination of the form \[ p(z) + \gamma z p^{\prime} (z) \prec P_{\alpha, \beta}(z) \quad (z \in \mathcal{U}) \] for $\gamma \ge 0$.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 75, Number 9 (1999), 163-165.

First available in Project Euclid: 23 May 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)


Kim, Yong Chan; Lecko, Adam. On a differential subordination for domains bounded by parabolas. Proc. Japan Acad. Ser. A Math. Sci. 75 (1999), no. 9, 163--165. doi:10.3792/pjaa.75.163.

Export citation


  • S. S. Miller and P. T. Mocanu: Differential subordinations and univalent functions. Michigan Math. J., 28, 157–171 (1981).
  • F. Rønning: Uniformly convex functions and a corresponding class of starlike functions. Proc. Amer. Math. Soc., 118, 189–196 (1993).
  • F. Rønning: Integral representation of bounded starlike functions. Ann. Polon. Math., 60, 289–297 (1995).